# SDR ASAA2022071839151

- Difficulty date: July 18, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 56,140 hours, 16,457 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 761574B
- Part serial: 1023
- Condition: Faulty
- Location: #2 Engine
- Part time: 73,375 hours, 28,298 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PUSHBACK AND AFTER ENGINE START RIGHT SOURCE OFF LIGHT ILLUMINATED WHEN APPLYING IDG. GROUNDED - YES. GROUND RAN #2 ENGINE. ABLE TO DUPLICATE FAULT MANY TIMES. GCU LOGGED FEEDER FAULT. NOT ABLE TO RESET. REF B737-800 FIM 24-21 TASK 801. ACCOMPLISHED FIM 24-21 TASK 813. REMOVED & REPLACED #2 ENG IDG REF B737-800 AMM 24-11-11, OPS CHECKED #2 ENGINE IDG REF AMM 24-11-00-700-803, RAN BOTH ENGINES TO OPS CHECK BOTH GCU'S NO FAULTS NOTED REF AMM 24-11-00-700-802 STEP 2H(3) & AMM 24-11-00-700-803 STEP 3H(3).
